# SDR ASAA2019110513225

- Difficulty date: November 1, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 22,229 hours, 7,080 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWR436
- Condition: Leaking
- Location: Nr 2 Engine Vsv
- Part time: 22,290 hours, 7,096 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RAMP REPORTS FLUID LEAKING FROM #2 ENGINE NACELLE. GROUNDED - YES. ACCOMPLISHED ENGINE DRAIN AND VENTS INSP PER B737-900 AMM 71-71-00. FOUND RH VSV DRAIN LEAKING LESS THAN 90 DROPS PER MINUTE. AFTER ENGINE RUN FOUND NO LEAKS AT DRAIN. RH VSV TO BE REPLACED WITH 25 FC. REMOVED AND REPLACED #2 RH VSV ACTUATOR REF AMM 75-31-01-400-802-F00. LEAK AND OPS CHECK GOOD. THIS CLEARS PLT DEFERRAL.
